My mom has to do enoxaparin 2xday and her stomach is bruised with a big knot what should she do?
Question posted by teresa64 on 26 Feb 2012
Last updated on 28 February 2012 by DemoninDC
Suzanne is correct. She can use ice after she has injected herself to reduce or stop the formation of the hematomas. Her other option is to inject herself in her thighs. You can also help her by injecting her on her back side where she cannot reach but keep the injections in the abdomen area. Think of a belt that is two inches wide going around her waist and covering her belly button. This is the injection area. Hope this helps as I understand the pain.
Unfortunately there is not much you can do. Here are some tips.
Make sure you alternate injection sites each day.
Be sure to hold the fold of skin on your abdomen until you are finished giving the injection. This ensures that the medicine enters only the fatty tissue and not the muscle (which is painful and bruises).
Try injecting slowly.
Don't inject into a scar, bruise, or area where clothing may rub.
Don't rub the site after the injection as this can cause bruising.
- Enoxaparin uses and safety info
- Enoxaparin information for Healthcare Professionals (includes dosage details)
- Side effects of Enoxaparin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.